American Journal of Mathematical and Computational Sciences  
All Issues
 
 
Volume 5, 2020
Volume 4, 2019
Volume 3, 2018
Volume 2, 2017
Volume 1, 2016
No.1 (Jan.)
Vol.5, No.1, Jan. 2020
 
 
 
[01]     
Xiaocong Meng,  Xianglin Lu,  Haijun Wang

American Journal of Mathematical and Computational Sciences, Publication Date: Feb. 3, 2020, Pages: 1-8

128 Views Since Feb. 2, 2020     64 Downloads Since Feb. 2, 2020





 
  Join Us
 
  Join as Reviewer
 
  Join Editorial Board
 
Share:
 
 
Submission
 
 
Membership